I was diagnosed with "general" anxiety by the age of 15, I am 22 years old and was put on klonopin by the age of 18 and have been taking it ever since. My dosage has been 1mg for almost 2 years now, but anyway for the past 6 years I've had a really hard time concentrating, finishing tasks, and a bad memory. Numerous doctors and psychiatrists recommended I get tested for adult add. I was just prescribed 50mg vyvanse once a day, just yesterday... it seems to help me focus but my anxiety has gotten worse. Ive already taken 2mg of klonopin and still feel on edge. I don't feel so bad until I start feeling the vyvanse wear off. If this drug vyvanse is affecting me this way does anyone think I really have ADD? Thanks
Been on klonopin for anxiety for 4 years now on vyvanse but do I really have ADD?
- 27 Aug 2013 by enjoilarry
- klonopin, vyvanse, anxiety, generalized anxiety disorder, dosage
Added 27 Aug 2013:
Also I know this should be a question for my doctor, but I would just like opinions from others, someone that can actually relate and have been through the same or similar situations.
11 Sep 2013
This is what my doctor told me: "Diagnoses [in mental health] are for insurance companies." He went on to say how symptoms were what he was trying to treat and how important it was not to get hung up on labels. I take Vyvanse too, I'm 25, and was never treated or suspected of ADD in childhood or adolescence. It's hard, for me at least, but I try not to take my diagnoses' too. . . literally, or too defining- if that makes sense.
As for your anxiety getting worse- all I can really tell you is my own experience. When I started Vyvanse I remember it made my heart race and it really added to my anxiety. I got used to it, though- after about three weeks I was back to my normal anxiety levels, after two weeks, it had lessened quite a bit. It was a rough start, though. I'm glad I made it through, though.
If it's been a while or the anxiety is too much, maybe you can talk to your doctor about trying a lower dose and staying there or gradually moving your way up to a higher dose. I had to move up gradually. I hope this helps and I hope you feel better.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I'm 27 years old and have been being treated for depression and anxiety with various SSRI and SNRIs i.e. zoloft, lexapro, now cymbalta and ...
1 answer • 17 Jan 2011
I take Klonopin, dosage 1mg 4x/day with Paxil, Ambien, and Hydricodone. Whats the best method for quitting klonopin and paxil?
5 answers • 16 Jan 2013
I have been using vyvanse for adhd and depression, and it's worked great for the two! However, it has been giving me unbearable anxiety. I have ...
1 answer • 25 Apr 2013
... longer working. I have developed new symptoms of anxiety, have tried to discuss with my psychiatrist and he wont budge. I even presented him with ...
7 answers • 15 Oct 2015
Generalized Anxiety Disorder - Hi. I'm new here. I have GAD and was taken off wellbutrin because it?
... was believed to be causing me more anxiety and panic attacks. I still take klonopin .5mg 4 times a day and the psychiatrist wants me to add ...
1 answer • 10 Jan 2016